A 39-year-old male asked:
septoplasty/turinectomy surgery done appx16weeks ago & now getting thick, clear mucus. ent spec says recovery good & not sure what causing stuffiness?
1 doctor answer
Dr. A Daniel Pinheiro answered
24 years experience ENT and Head and Neck Surgery
Excess nasal mucus: The fact that you have had surgery does not change the problem. Causes could be infection (bacterial or viral) or allergy. I would suggest that you do saline nasal irrigations and some antihistamines (e.g., loratadine or cetirizine). If symptoms persist, then you should be re-evaluated by your surgeon to rule out infection.
Answered on Aug 23, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!